Elliptic curves on some homogeneous spaces
Let be a minuscule homogeneous space, an odd-dimensional quadric, or an adjoint homogenous space of type different from and . Le be an elliptic curve. In this paper, we prove that for large enough, the scheme of degree morphisms from to is irreducible, giving an explicit lower bound for which is optimal in many cases.
Cite this article
B. Pasquier, N. Perrin, Elliptic curves on some homogeneous spaces. Doc. Math. 18 (2013), pp. 679–706DOI 10.4171/DM/411